# SDR 05FDEA00242

- Difficulty date: February 4, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 29,025 hours, 13,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC GREEN SYSTEM FAILURE (LOW FLUID), FOLLOWED ECAM AND QRH.  EXTENDED LANDING GEAR MANUALLY.  DECLARED EMERGENCY LANDED MANILA.  REPLACED HYDRAULIC LINE WITH TEMPORARY FLEX LINE AND SERVICE WITH HYDRAULIC FLUID.  REPLACED TEMPORARY FLEX LINE P/N A292192180000 PER STD PRACTICES 20-23-11 PARAGRAPH -F-.  NOTED THAT HYDRAULIC FLUID QUANTITY DID NOT GO BELOW LOW QUANTITY MARK.  LEAK CHECK PERFORMED, TWO TEMP FLEXIBLE HOSES INSTALLED TO FLAP CTL OIL REFERENCE: AMM SUP 20-23-11-0, MPN A2901075800000, CPN 2910934.
